# SDR SWAA2021120640514

- Difficulty date: November 4, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 52,876 hours, 31,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 770
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL AT AFT CARGO BAY WL 151 RBL 6 BS 770. ; / [01] REMOVED CORROSION FROM ACB LWR AUX SILL WEB AT BS 770 RBL6 MEASURED 7'L X 4'W AND 0.005' DEEP ORIGINAL THICKNESS OF 0.036' FOUND TO BE OUT OF LIMITS PER SRM 53-60-15-1A-1; [02] CAL ID  DIAL DEPTH GAUGE  ATS1225; [03] REMOVED CORROSION FROM ACB LWR AUX SILL WEB AT BS 770 RBL6 MEASURED 7'L X 4'W AND 0.005' DEEP ORIGINAL THICKNESS OF 0.036' FOUND TO BE OUT OF LIMITS PER SRM 53-60-15-1A-1; [04] VERIFIED CORRECTIVE ACTION 1;2 AND 3.; [05] REMOVED INTERCOSTAL AT AFT CARGO BAY WL 151 RBL 6 BS 770 IAW SRM 51-40-02; [06] REMOVED INTERCOSTAL AT AFT CARGO BAY WL 151 RBL 6 BS 770 IAW SRM 51-40-02; [07] RECEIVED WEB FROM OUTSIDE SERVICES PART NUMBER HFAB53-WB-011 PO#845215. LOCATED AND DRILLED WEB AT BS STA 767 TO BS STA 787. IAW DWG# 146A8131 SHT 12 REV B AND SRM 51-40 -05.; [08] VERIFIED CORRECTIVE ACTION 7. OKAY TO TREAT AND PRIME.; [09] APPLIED CHEMICAL CONVERSION AND PRIMER IAW SRM 51-20-01-0G-0.; [10] VERIFIED CORRECTIVE ACTION 9; [11] REQUEST OK TO INSTALL.; [12] REQUEST OK TO INSTALL.; [13] OKAY TO INSTALL; [14] INSTALLED WEB AT ABC WL 151 RBL 6 BS 767 TO 787 IAW DWG: 146A8130 ID: 0012 REV:B AND SRM 51-40-02.; [15] INSTALLED WEB AT ABC WL 151 RBL 6 BS 767 TO 787 IAW DWG: 146A8130 ID: 0012 REV:B AND SRM 51-40-02; [16] VERIFIED CORRECTIVE ACTIONS STEP 14.
